Skip to Content

Using Avodart for 2 years with great success. No ejaculate during orgasm. Why and will that change?

Responses (1)

LaurieShay 16 Feb 2011

Hey Mark,

I am not a guy, so I can nnot share my personal experience, can only share what I read.

Advice to Patients
Importance of obtaining and reading patient information on dutasteride before initiation of therapy and with each new prescription refill.1

Importance of advising pregnant women or women who may become pregnant to avoid handling the drug.1 (See Pregnancy under Cautions.)

Advise patients that a decrease in the volume of ejaculate may occur but that this does not appear to interfere with normal sexual function.1

Advise patients of the small possibility of impotence and decreased libido.1 10

Advise patients of possibility of developing enlarged or tender breasts.1

Advise patients of possibility of allergic reactions (e.g., rash, pruritus, urticaria, swelling of lips or face).1

Advise patients that ≥6 months of therapy may be required before improvement in BPH symptoms occurs.2

Importance of informing clinicians of existing or contemplated concomitant therapy, including prescription and OTC drugs, as well as any concomitant illnesses.1

So, it is a normal side effect of the medication because it inhibits the conversion of testosterone which in turn decreases the production of ejaculate.

Hope this helps,

Laurie

Drugs.com free discount card

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions